CaltechAUTHORS
  A Caltech Library Service

Two-dimensional interleaving schemes with repetitions

BIaum, Mario and Bruck, Jehoshua and Farrell, Patrick G. (1997) Two-dimensional interleaving schemes with repetitions. In: 1997 IEEE International Symposium on Information Theory, Proceedings. IEEE , Piscataway, NJ, p. 342. ISBN 0-7803-3956-8 http://resolver.caltech.edu/CaltechAUTHORS:20120119-135511706

[img] PDF - Published Version
See Usage Policy.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120119-135511706

Abstract

We present 2-dimensional interleaving schemes, with repetition, for correcting 2-dimensional bursts (or clusters) of errors, where a cluster of errors is characterized by its area. Known interleaving schemes are based on arrays of integers with the property that every connected component of area t consists of distinct integers. Namely, they are based on the use of 1-error-correcting codes. We extend this concept by allowing repetitions within the arrays, hence, providing a trade-off between the error-correcting capability of the codes and the degree of the interleaving schemes.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1109/ISIT.1997.613272DOIUNSPECIFIED
http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=613272PublisherUNSPECIFIED
Additional Information:© 1997 IEEE. Date of Current Version: 06 August 2002. Supported in part by the NSF Young Investigator Award CCR-9457811, by the Sloan Research Fellowship and by DARPA and BMDO through an agreement with NASA/OSAT.
Funders:
Funding AgencyGrant Number
NSF Young Investigator AwardCCR-9457811
Sloan Research Fellowship UNSPECIFIED
Defense Advanced Research Projects Agency (DARPA) BMDO NASA/OSATUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number5848823
Record Number:CaltechAUTHORS:20120119-135511706
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120119-135511706
Official Citation:Blaum, M.; Bruck, J.; Farrell, P.G.; , "Two-dimensional interleaving schemes with repetitions," Information Theory. 1997. Proceedings., 1997 IEEE International Symposium on , vol., no., pp.342, 29 Jun-4 Jul 1997 doi: 10.1109/ISIT.1997.613272 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=613272&isnumber=13396
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28867
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Jan 2012 22:37
Last Modified:16 Mar 2013 04:31

Repository Staff Only: item control page